# SDR Y2PA20130729044

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 20,245 hours, 16,039 cycles
- Engine: Ge CF7002D
- Engine time: 10,145 hours, 8,115 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT CREW PERFORMED A MAXIMUM ALTITUDE ACCELERATION TEST OF THE RT ENGINE AT FL310 AND FL330.  ACFT PASSED TEST AT FL310.  DURING TEST PERFORMED AT FL330 THE ENGINE FLAMED OUT.  DECLARED AN EMERGENCY, DESCENDED TO RELIGHT ALTITUDE WHERE ENGINE SUCCESSFULLY RESTARTED.  RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT.   MX INSPECTED ENGINE P-3 LINE AND 3 FUEL FILTERS.  CHECKED SPECIFIC GRAVITY SETTING OF FCU IAW MM 72-00, FIG. 103 WITH NO DEFECTS NOTED.  R & R ENGINE EXHAUST PIPE DUE TO OUT OF ROUND CONDITION IAW MM 78-11-0.  INSPECTED ADDITIONAL ITEMS IAW MM 72-00, PG 142A/B.  ADJUSTED RIGGING OF ENGINE BLEED VALVES.  PERFORMED A GROUND RUN OF ENGINE AND THE OPS CHECK WAS GOOD.  MAXIMUM ALTITUDE ACCELERATION TEST WAS SUCCESSFULLY COMPLETED AT FL330.  ACFT RETURNED TO SERVICE.
